MathSciNet Relay Station
MathSciNet bibliographic data
MR978702 (90c:35035) 35B99 (35J55 35R05)
Avellaneda, Marco; Lin, Fang-Hua Compactness methods in the theory of homogenization. II. Equations in nondivergence form. Comm. Pure Appl. Math. 42 (1989), no. 2, 139–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement